# SDR CALA2024010400020

- Difficulty date: December 29, 2023
- Submitted: January 4, 2024
- Operation: Air carrier
- Aircraft: N68453
- Make and model: Boeing 737-900ER
- Aircraft serial: 41742
- Aircraft time: 36,834 hours, 13,416 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Part number: 147A612853
- Condition: Gouged
- Location: L2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B737-52-3-0690) L2 DOOR UPPER FORWARD DOOR STOP FITTING IS GOUGED.  REMOVED GOUGED DOOR STOP FITTING AND INSTALLED NEW 147A6128U53 S TOP FITTING ASSY IAW BAC DWG 147A6116 REV B, 147A6128 REV D AND B737-900 SRM 51-40-02.
